Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

BiscuitBaronII

Member
  • Total Reviews

    0
  • Content Count

    20
  • Joined

  • Last visited

Community Reputation

0 Neutral

About BiscuitBaronII

  • Rank
    New Member

Profile Information

  • Location
    Edinburgh, Bonnie Scotland
  1. Interestingly, I experienced hair loss only at the very end of my 4 month treatment and shortly AFTER accutane for around a month and a half, but in a way which was consistent with MPB. This would make sense, since there's a history of it in my family but I still didn't expect it at 19 years of age. I'm sure there was a thread somewhere about this... There was definite recession at my temples and overall thinning, which I think was a combination of both accutane and genetics. I honestly tho
  2. Hi! I didn't have a different procedure, but my normal one didn't cause inflammation. Basically doused face in warm water to open the pores after a shower, shaved v. carefully (with a new blade every time, which using Mach3 razors, was a bit of a bugger. A bit pricey!) rinsed off with warm water and then gently splash with cold water to close the pores. I would always cleanse beforehand to soften the bristles. I think the shaving gel I used was the main help however. I use the King of
  3. I don't know if there's any concrete evidence but from my own experience, my drive was reduced. It always felt I was just "going through the motions" as terrible as that sounds! And as a 19 year old guy, I don't think that's normal! I've been off Accutane for about 3 months now and everything's back to normal, but as I say, it could have just been coincidence. I wouldn't sweat it, I don't think there's any real link to it.
  4. Hi there, Last week, I finished my four month tane course. For the last month, I noticed that the common symtoms I had experienced in the early days ( such as very dry lips, eczema, dehydration, dry hair etc) had all disappeared. Interestingly though, they have all returned now, which in a way I'm glad about, since I assume it indicates that the tane's still working. What I was wondering, however, is if anyone knew of the side effects coming in cycles like this, particularly with regard to t
  5. Cool, cheers for the advice. Is there a specific supplement you're aware of that can help combat the thinning then?
  6. Hi, This is probably a really daft and pointless question, but I'm a little confused between two different fish oil supplements i have to combat the hair thinning associated with accutane ( btw, i should first say that as far as i can tell neither are derived from the liver of the fish, so no risk of extra Vit A). One is simply omega 3 fish oil tabs (10 mg Vit E, 500 mg Omega 3 providing 90 mg EPA and 60 mg DHA), while the other is entitled "super concentrated fish oils", with the main ingredi
  7. Hi, I use Aveeno lotion to moisturise, absolutely fantastic stuff. The skin absorbs it so well and as far as I can tell, it doesn't clog the pores. It was what my derm recommended I use. As for cleansing, I use the "Simple" range of products since they are very gentle on the skin but clean well. Plus, they leave your skin all tingly. Maybe not such a valid reason, but it just feels cool! Hope that helps and good luck!
  8. Hi, I'm just into my fourth (and final) month of accutane, with, unfortunately, major improvements still to be seen, but i've definitely been pleasantly suprised with the over all progress. I think a lot of my "spots" are now red marks, in which case i 'll hope that they'll fade over the years. However, i broke out on my left cheek at christmas, which has never happened before, even prior to accutane. The marks are very, very clear to the eye and often inflamed, particularly after exercise
  9. From what I hear, the fourth month is quite often the "magic month", when you can really start to see results. It does, however, vary from one person to the next. I saw small general improvement from the second until just into my third month, when I saw a breakout worse than anything I had BEFORE 'tane. That pretty much negated any progress I had made up until then. Now my skin seems to be recovering from that and looking a little calmer, but I'm still breaking out a bit. So basically, I thi
  10. Hi, The last few days the joints in my hands have become quite stiff, particuarly in my writing hand. I gather that joint stiffness is a fairly common side effect from accutane, but are there any supplements anyone can recommend that can be taken with accutane to ease the stiffness? I think I've heard omega-3 fish oil is good... Any input would be fantastic. Cheers!
  11. I was off it for a week and a half waiting for my next hospital appointment after being on for a month and everything was fine. My dermatologist said that it was still in my system working its magic for that period since it hangs around in your fatty deposits.
  12. I have to say, that's quite encouraging to hear for someone like myself about halfway through and yet to see any change at all! No IB or anything, most bizarre.
  13. My facial skin has reddened since i started, more so since i had my dose upped. Plus, the Scottish winter isn't helping matters... It's a common side effect though, it will certainly go when the treatment finishes.
  14. I'd be interested to know what people eat when they take the accutane. The first month i was on 'tane i didn't pay much attention to the food i ate with it, but i had significant oil reduction. Now that i am on a higher dose (30mg to 60mg), i notice that oil levels are a bit higher than the lower dose in the problem areas; i'm now thinking that perhaps my meals are not fatty enough. I mean, I take my tablets with breakfast - i assume things like croissants, yoghurts, peanut butter, glasses of
  15. My derm started me at 30 mg for a month, and then bumped me up to 60mg. I was weighed at the office (I'm a little over 60 kgs) and the derm said he'd keep me at 1mg/kg for the rest of my course ( another 3 months). It can really depend on your individual evaluation. I think some people go as high as 2mg/kg sometimes, someone correct me if I'm wrong. Derms tend to go by weight though, so maybe expect to be weighed at your next appointment. As for the skin, mine has reddened a tiny wee bit si
×